# SDR DALA2017040102670

- Difficulty date: March 31, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N945DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53559
- Aircraft time: 40,089 hours, 33,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL CUTOUT FRAME CRACKED, BS 45, RIGHT SIDE.  REMOVED AND REPLACED IAW SRM 51-30-02, 51-30-05 AND DWG 9910088, REV CJ.
